Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering with ovarian cyst, on Duphaston, had missed pill for a day and consumed two the next day. Will it cause any harm?

Hi , i have cyst in my ovaries , so doctor suggested me to take Duphastan for 3 months, after 18th day of my periods starts i took 3 months regularly my periods was normal, but not conceived so doc asked me to take one more month but , my problem is this month i took tablet on 19th day of my periods( one day late ) and i skipped one day , and the next day i took 2 tablet, is their any side effects, this month i have not got periods.
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  95 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor